# SDR USAA920080868

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 56,200 hours, 34,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-C6- .4 INCH CRACK ON FUESLAGE SKIN AT BS 380, BL 0.  INSTALLED DOUBLER REPAIR IAW EA 100406.
